MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PROBE 9733457 PEDICLE 2.25MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PROBE 9733457 PEDICLE 2.25MM; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable.The device was not returned, so no analysis was conducted.Device manufacturing date is dependent on lot number/serial number, therefore, unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the cervical probe tip was bent.There was no patient present when this issue was identified.
 
Additional Manufacturer Narrative
The probe was returned to the manufacturer for analysis.Analysis found that the tip of the returned probe was slightly bent.However, with markers attached and fully seated, the probe returned good geometry and divot error readings.The issue was related to physical damage.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: lot number and device manufacture date.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROBE 9733457 PEDICLE 2.25MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8497001
Report Number1723170-2019-01635
Device Sequence Number1253481
Product Code HAW
UDI-Device Identifier00763000121198
UDI-Public00763000121198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number161128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2019
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer04/22/2019
04/22/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date05/08/2019
05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1